# SDR ASAA2011122050843

- Difficulty date: December 20, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 10,879 hours, 3,311 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 11405
- Condition: Malfunctioned
- Location: Nr 2 Bleed Sys
- Part time: 10,961 hours, 3,335 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING DUCT PRESSURE SPLIT OVER 20PSI.  LEFT 50 RIGHT 29 PSI.  ACCOMPLISHED NR 2 ENGINE BLEED AIR SYSTEM HEALTH CHECK IAW AMM 36-11-00-700-801.  NR 2 ENGINE HIGH STAGE VALVE AND PCCV FAILED.  HIGH STAGE VALVE DID NOT MANUALLY OPEN AND CLOSE SMOOTHLY AND PCCV POSITION INDICATOR DID NOT CLOSE WITHIN 30 DEGREES OF CLOSED AT 14 PSI.  REPLACED HIGH STAGE VALVE AND PCCV IAW AMM 36-12-02-000-801 AND AMM 36-11-06-000-801.  LEAK AND OPS CHECKED GOOD.
